MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V POISE IMPRESSA : PESSARY, VAGINAL : HHW

K-C AFC MANUFACTURING, S. DE R.L. DE C.V POISE IMPRESSA : PESSARY, VAGINAL : HHW
Model Number PESSARY
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Genital Bleeding (4507)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
With no means to determine the manufacturer/asset line and day of production, no further investigation on documents and supporting records can be performed.The udi device identifier was determined utilizing the upc since the upc was the only information provided by the consumer.The expiration date and lot number were not provided by the consumer.The consumer did not have the package or individual product wrapper.
 
Event or Problem Description
Consumer reported upon removal of a pessary, the string separated from the pessary.She was not able to manually remove the pessary from her vaginal cavity so approximately one hour later she had it removed by a doctor.She experienced minor intermittent bleeding.She did not report allegations of a serious adverse event or harm.Multiple attempts have been made to obtain further information regarding the consumer¿s use of the product and outcome; however, no further information has been received.

Brand Name
POISE IMPRESSA : PESSARY, VAGINAL : HHW
Common Device Name
PESSARY, VAGINAL
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
Manufacturer (Section G)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX   84094
Manufacturer Contact
emily arnould, rn bsn
2100 winchester rd
neenah, WI 54956
9207213128
MDR Report Key21044543
Report Number3011109575-2024-00112
Device Sequence Number11610669
Product Code HHW
UDI-Device Identifier00036000496192
UDI-Public(01)00036000496192
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K131198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPESSARY
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Initial Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale